# SDR SWAA2021071626530

- Difficulty date: October 28, 2020
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 20,775 hours, 9,097 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 424 #2 ENGINE OB COWL HAS CRACK AT ACCESS DOOR CUTOUT ON INTERIOR RIB SUPPORT AT LATCH SIDE / REMOVED CRACKED SHIELD AT # 2 ENG O/B COWL PNL 424 IAW SRM 51-40-02-0G-0 DRILLED NEW SHIELD IAW SRM 51-40-05-0G-0 AND CMM 71-13-30 INSTALLED NEW SHIELD IAW SRM 51-40-02-0G-0 AND CMM 71-13-30
